Cross Reference Up

Ross, KA (2011). Benford's Law, a growth industry. American Mathematical Monthly 118 (7), pp. 571-583.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Berger, A and Evans, SN (2012). A Limit Theorem for Occupation Measures of Lévy Processes in Compact Groups. To appear in Stochastics and Dynamics. View Complete Reference No online information available Works that this work references Works that reference this work
Berger, A and Hill, TP (2015). An Introduction to Benford's Law. Princeton University Press: Princeton, NJ. ISSN/ISBN:9780691163062. View Complete Reference Online information Works that this work references Works that reference this work
Eliazar, II (2013). Benford's Law: A Poisson Perspective. Physica A 392(16) pp. 3360–3373. DOI:10.1016/j.physa.2013.03.057. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Finch, S (2011). Newcomb-Benford Law. Online publication - last accessed May 02, 2015. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Kossovsky, AE (2014). Benford's Law: Theory, the General Law of Relative Quantities, and Forensic Fraud Detection Applications. World Scientific Publishing Company: Singapore. ISSN/ISBN:978-981-4583-68-8. View Complete Reference Online information Works that this work references Works that reference this work
Phatarfod, R (2013). Some aspects of the Benford law of leading significant digits. The Mathematical Scientist, Applied Probability Trust, 38 (2), pp 73-85. ISSN/ISBN:03123685. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Poekl, G (2016). Newcomb-Benford's Law ohne Limits. 03.16 ZRFC Risk, Fraud & Compliance, Erich-Schmid-Verlag, Berlin, Germany, pp. 115-120. GER View Complete Reference Online information Works that this work references No Bibliography works reference this work
Ross, KA (2012). First Digits of Squares and Cubes. Mathematics Magazine 85(1), 36-42. DOI:10.4169/math.mag.85.1.36. View Complete Reference Online information Works that this work references Works that reference this work
Seibert, J and Zahrádka, J (2014). First Digit Law and its Application. Scientific Papers of the University of Pardubice Series D, Faculty of Economics and Administration Vol. XXI, No. 30, pp. 75 - 82. CZE View Complete Reference Online information Works that this work references No Bibliography works reference this work
Wojcik, MR (2013). How fast increasing powers of a continuous random variable converge to Benford’s law. Statistics and Probability Letters 83, pp. 2688–2692. ISSN/ISBN:0167-7152. DOI:10.1016/j.spl.2013.09.003. View Complete Reference Online information Works that this work references Works that reference this work
Wojcik, MR (2013). Notes on scale-invariance and base-invariance for Benford's Law. arXiv:1307.3620 [math.PR]. View Complete Reference Online information Works that this work references Works that reference this work